Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 292653, 9 pages
http://dx.doi.org/10.1155/2014/292653
Research Article

Lyapunov Techniques for Stochastic Differential Equations Driven by Fractional Brownian Motion

1School of Sciences, South China University of Technology, Guangzhou 510640, China
2School of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China
3Mechatronics, Embedded Systems and Automation (MESA) Lab, School of Engineering, University of California, Merced, 5200 N Lake Road, Merced, CA 95343, USA

Received 2 November 2013; Revised 12 January 2014; Accepted 26 January 2014; Published 11 March 2014

Academic Editor: Weilin Xiao

Copyright © 2014 Caibin Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. N. Kolmogorov, “The Wiener spiral and some other interesting curves in Hilbert space,” Doklady Akademii Nauk SSSR, vol. 26, pp. 115–118, 1940. View at Google Scholar
  2. H. E. Hurst, “Long-term storage capacity in reservoirs,” Transactions of the American Society of Civil Engineers, vol. 116, pp. 400–410, 1951. View at Google Scholar
  3. H. E. Hurst, “Methods of using long-term storage in reservoirs,” Proceedings of the Institution of Civil Engineers Part I, chapter 5, pp. 519–590, 1956. View at Google Scholar
  4. B. B. Mandelbrot and J. W. van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, pp. 422–437, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Decreusefond and A. S. Üstünel, “Fractional brownian motion: theory and applications,” ESAIM Proceedings, vol. 5, pp. 75–86, 1998. View at Google Scholar
  6. F. Biagini, Y. Hu, B. Øksendal, and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, Berlin, Germany, 2008. View at MathSciNet
  7. Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, vol. 1929, Springer, Berlin, Germany, 2008. View at MathSciNet
  8. L. C. G. Rogers, “Arbitrage with fractional Brownian motion,” Mathematical Finance, vol. 7, no. 1, pp. 95–105, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Dellacherie and P. A. Meyer, Probabilities and Potential B, vol. 72, North Holland Publishing, Amsterdam, The Netherlands, 1982. View at MathSciNet
  10. L. Decreusefond and A. S. Üstünel, “Stochastic analysis of the fractional Brownian motion,” Potential Analysis, vol. 10, no. 2, pp. 177–214, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. J. Lin, “Stochastic analysis of fractional Brownian motions,” Stochastics and Stochastics Reports, vol. 55, no. 1-2, pp. 121–140, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Dai and C. C. Heyde, “Itô's formula with respect to fractional Brownian motion and its application,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 4, pp. 439–448, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. E. Duncan, Y. Hu, and B. Pasik-Duncan, “Stochastic calculus for fractional Brownian motion. I. Theory,” SIAM Journal on Control and Optimization, vol. 38, no. 2, pp. 582–612, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to Gaussian processes,” The Annals of Probability, vol. 29, no. 2, pp. 766–801, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. Carmona, L. Coutin, and G. Montseny, “Stochastic integration with respect to fractional Brownian motion,” Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol. 39, no. 1, pp. 27–68, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. J. Elliott and J. van der Hoek, “A general fractional white noise theory and applications to finance,” Mathematical Finance, vol. 13, no. 2, pp. 301–330, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. Biagini, B. Øksendal, A. Sulem, and N. Wallner, “An introduction to white-noise theory and Malliavin calculus for fractional Brownian motion,” Proceedings of The Royal Society of London A, vol. 460, no. 2041, pp. 347–372, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Jolis, “On the Wiener integral with respect to the fractional Brownian motion on an interval,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1115–1127, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Alòs and D. Nualart, “Stochastic integration with respect to the fractional Brownian motion,” Stochastics and Stochastics Reports, vol. 75, no. 3, pp. 129–152, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Gradinaru, I. Nourdin, F. Russo, and P. Vallois, “m-order integrals and generalized Itô's formula: the case of a fractional Brownian motion with any Hurst index,” Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol. 41, no. 4, pp. 781–806, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  21. C. Bender, “An Itô formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter,” Stochastic Processes and Their Applications, vol. 104, no. 1, pp. 81–106, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Zeng, Q. Yang, and Y. Q. Chen, “Solving nonlinear stochastic differential equations with fractional Brownian motion using reducibility approach,” Nonlinear Dynamics, vol. 67, no. 4, pp. 2719–2726, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. Zeng, Y. Chen, and Q. Yang, “Almost sure and moment stability properties of fractional order Black-Scholes model,” Fractional Calculus and Applied Analysis, vol. 16, no. 2, pp. 317–331, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing, Chichester, UK, 1997. View at MathSciNet
  25. C. Zeng, Y. Chen, and Q. Yang, “The fBm-driven Ornstein-Uhlenbeck process: probability density function and anomalous diffusion,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 479–492, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet